English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Partitions, quasimodular forms, and the Bloch-Okounkov theorem

MPS-Authors
/persons/resource/persons236497

Zagier,  Don
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Zagier, D. (2016). Partitions, quasimodular forms, and the Bloch-Okounkov theorem. Ramanujan Journal, 41(1-3), 345-368. doi:10.1007/s11139-015-9730-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1015-2
Abstract
There is no abstract available